# SDR RAIA970839

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Engine: Garrtt TPE3311
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 31050151
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT 7758 - ORF - ON DESCENT INTO JFK, LEFT ENGINE LOST OIL PRESSURE.  MAINTENANCE REPLACED REAR TURBINE BEARING OIL SCAVENGE TUBE.  (M)
